| Catalog Number |
PTAX4-14-170-2.5-20 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/09/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
Event or Problem Description
The complainant reported that the advance 14 lp low profile balloon catheter was advanced ipsilaterally to treat the "bk" lesion.The balloon was passed through the lesion, but it ruptured.Another manufacturer's device was used for the procedure, and there were no reported serious injuries to the patient as a result of the product problem.